# SDR COEA2009080103919

- Difficulty date: August 1, 2009
- Submitted: August 6, 2009
- Operation: Air carrier
- Aircraft: N919FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 266
- Aircraft time: 25,816 hours, 33,286 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Part number: S53370051204
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND IN COE HEAVY CHECK:  LEVEL 2 CORROSION / MINOR REPAIR.  EXTERIOR FUSELAGE T2CAS ANTENNA DOUBLER BETWEEN FRAMES 19 & 20 (FORE & AFT) AND STRINGER 19 & 20 (RIGHT TO LEFT) HAS LEVEL 2 PITTING CORROSION.  REMOVED DOUBLER AND INSTALLED NEW FABRICATED DOUBLER.
